# SDR HNAA2012033000711

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 42,926 hours, 50,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL, ABORTED TAKEOFF.  FOUND WHITE PLASTIC STRIPE JAMMED NEAR SENSOR.  REMOVED STRIPE.  OPS CHECKED GOOD, DOOR INDICATION NORMAL.
